Please use this identifier to cite or link to this item: http://essuir.sumdu.edu.ua/handle/123456789/57515
Or use following links to share this resource in social networks: Recommend this item
Title Асимптотические разложения нерегулярно растущих интегралов
Other Titles Asymptotic expansions for the integral of non-regular growth
Authors Малютіна, Т.І.
Keywords асимптотика інтегралів
інтеграл Фур'є
асимптотична формула
теорема Рімана-Лебега
asymptotics of integrals
Fourier integral
asymptotic formula
theorem of Riemann-Lebesgue
Type Article
Date of Issue 1999
URI http://essuir.sumdu.edu.ua/handle/123456789/57515
Publisher Харківський університет
Citation Малютина, Т. И. Асимптотические разложения нерегулярно растущих интегралов [Текст] / Т. И. Малютина// Вісник Харківського університету. Серія Математика, прикладна математика і механіка. - 1999. - № 458. - С. 177-184.
Abstract Вивчається поведінка при r→∞ інтегралів ∫_a^b f(t)exp(i ln rt)dt. Такі інтеграли представляють нерегулярно зростаючі цілі функції. У випадку σ>1 маємо аналогію з класичним інтегралом Фур'є.
∫_a^b f(t)exp(i ln rt)dt are investigated. These integrals represent the irregularly growing entire functions. If σ> 1 we have an analogy with the classical Fourier integral.
Appears in Collections: Наукові видання (ННІ БТ)

Views

China China
1
Germany Germany
46
Italy Italy
2
Singapore Singapore
1
Ukraine Ukraine
4
United Kingdom United Kingdom
1
Unknown Country Unknown Country
13

Downloads

China China
1
Germany Germany
48
Unknown Country Unknown Country
1

Files

File Size Format Downloads
Maliutina_Asymptotic_expansions_integrals.pdf 1,75 MB Adobe PDF 50

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.